Translator Disclaimer
1995 A note on the global solvability of solutions to some nonlinear wave equations with dissipative terms
Ryo Ikehata
Differential Integral Equations 8(3): 607-616 (1995).

Abstract

By constructing so called stable set and unstable set, the global existence and blowing-up property of solutions are discussed to some nonlinear wave equations with dissipative terms.

Citation

Download Citation

Ryo Ikehata. "A note on the global solvability of solutions to some nonlinear wave equations with dissipative terms." Differential Integral Equations 8 (3) 607 - 616, 1995.

Information

Published: 1995
First available in Project Euclid: 23 May 2013

zbMATH: 0812.35081
MathSciNet: MR1306578

Subjects:
Primary: 35L70
Secondary: 35A05, 45K05

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.8 • No. 3 • 1995
Back to Top